# SDR UALA2013011100195

- Difficulty date: January 10, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 78,787 hours, 22,907 cycles
- Engine: Pwa PW2037
- Engine time: 71,529 hours, 23,796 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE IN FLIGHT SHUTDOWN, FLT DIVERTED.  OIL LEAK AT EEC OIL TEMP THERMOCOUPLE PROBE, FOUND BAD PACKING. LEAK WAS ISOLATED TO OIL TEMP THERMOCOUPLE O-RING &  WAS REPAIRED. NO OTHER LEAKS OBSERVED. REPLACED MAIN OIL FILTER AND CHECKED MAGNETIC CHIP DETECTORS. NO METAL DEBRIS FOUND.
